# SDR CALA2013122693917

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 50,900 hours, 12,615 cycles
- Engine: Pwa PW4056
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Faulty
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP INDICATION STAYS 5 DEGREES.  NO OTHER ABNORMAL INDICATIONS, AIRCRAFT RELEASED. UNABLE TO DUPLICATE FAULT AT THIS TIME.  AS A PRECAUTION R & R FLAP SLAT POSITION INDICATOR IAW AMM 27-58-02-040 1.  NO DEFECTS NOTED & DF CLOSED.
